# SDR VNAA202209029957

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: MM69035146011
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK & GOUGE ON FUSELAGE SKIN BTW FS1031-FS1051 & BTW STGR 24R-26R. (2 LOCATIONS).
CORRECTIVE ACTION:
NICK & GOUGE ON FUSELAGE SKIN BTW FS1031-FS1051 & BTW STGR 24R-26R,REPAIR PER EA 22-C7-53-0951 REV. IR
